Lately, I am noticing volume loss in my face, especially in the eye area. They look deeper than before after Sculptra injections in my face and Lipostabil in my legs. I also noticed a white line that crosses my cheek and over my nose. I also feel granules where Sculptra was injected, but they are not visible and not painful. Do I have to remove them anyway? Is the white line in my nose and the facial fat loss an immunity reaction? Have you heard about this side effects before? Thank you for your answer.
Facial Volume Loss, Granules, and Line After Sculptra
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Facial Faft Loss after Sculptra
Sculptra is not known to cause facial fat loss. In fact it was initially introduced to help HIV patients who would develop facial fat loss as a side effect of HIV medications (anti retroviral meds).
It is unlikely to be an immune reaction. If you don't have any granules that are visible, then you should just wait for them to disappear.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.